# SDR DLM88090585

- Difficulty date: April 2, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 48,385 hours, 36,746 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 30803
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING TDG OVERWING HEATER BLANKET NOFOD SYSTEM UPPER SKIN WAS FOUND WITH CORROSION REQUIRING BLENDOUT WITHIN A FEW INCHES OF THE PRIMARY BOOST PUMP ACCESS COVER.  BLENDOUT RESULTED IN 3 SMALL HOLES THROUGH THE UPPER SKIN, EXPOSING THE PANEL CORE.  THE DAMAGE WAS CLEANED UP, INSPECTED, AND REPAIRED PER THE APPLICABLE AMM 30-80-02-801 STEPS.  THE     PANEL IS THE SUBJECT OF AD 2002-21-06.
